# SDR MZZA99057

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510255
- Condition: Worn
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, WORN WAS FOUND ON LEFT SIDE AFTER AIRSTAIR TORQUE BOX HORIZONTAL WEB AT BS 1273.  THE DAMGED WEB OF AFTER AIRSTAIR TORQUE BOX HORIZONTAL WEB WAS REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  (M)
